# SDR QXEA2025070100271

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 20,689 hours, 13,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8SC5050008
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP MISSING NEAR 6B. REMOVED FROM SERVICE. RESECURRED LIGHTING STRIP. NO DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
